BibTeX record journals/ijcm/HuangW13

download as .bib file

@article{DBLP:journals/ijcm/HuangW13,
  author    = {Danjun Huang and
               Weifan Wang},
  title     = {Vertex arboricity of planar graphs without chordal 6-cycles},
  journal   = {Int. J. Comput. Math.},
  volume    = {90},
  number    = {2},
  pages     = {258--272},
  year      = {2013},
  url       = {https://doi.org/10.1080/00207160.2012.727989},
  doi       = {10.1080/00207160.2012.727989},
  timestamp = {Sun, 28 May 2017 13:17:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/HuangW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics